Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 17, NWS Amarillo, TX

May 5, 20194 counties in Texas

NWS Amarillo, TX issued this tornado warning at May 5, 2019, 7:00 PM CDT for 4 counties in Texas. It was in force for 60 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2019, 7:00 PM CDT (00:00 UTC)
Expired
May 5, 2019, 8:00 PM CDT
In force
60 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Hansford County, TX, Hutchinson County, TX, Ochiltree County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 95 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 7:11 PM CDTHAIL 18 Sw Spearman, TX
May 5, 7:21 PM CDTTSTM WND GST 7012 Ene Pringle, TX
May 5, 7:21 PM CDTHAIL 212 Ene Pringle, TX
May 5, 7:35 PM CDTHAIL 1.7517 Se Spearman, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 3:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2019-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2019-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-313 J/kg
Mixed-layer LCL
2875 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

171 
WFUS54 KAMA 060000
TORAMA
TXC195-233-357-393-060100-
/O.NEW.KAMA.TO.W.0017.190506T0000Z-190506T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
700 PM CDT Sun May 5 2019

The National Weather Service in Amarillo has issued a

* Tornado Warning for...
  Eastern Hutchinson County in the Panhandle of Texas...
  Southern Hansford County in the Panhandle of Texas...
  Western Roberts County in the Panhandle of Texas...
  Southwestern Ochiltree County in the Panhandle of Texas...

* Until 800 PM CDT.
    
* At 700 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles east of Morse, or 11 miles southwest of
  Spearman, moving southeast at 30 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation. Trained spotters reported a 
           rotating wall cloud.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Spearman and Morse. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3610 10157 3628 10123 3601 10072 3571 10091
      3572 10126
TIME...MOT...LOC 0000Z 325DEG 25KT 3605 10128 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

LG
7 follow-up statements
743 
WWUS54 KAMA 060009
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
709 PM CDT Sun May 5 2019

TXC195-233-357-393-060100-
/O.CON.KAMA.TO.W.0017.000000T0000Z-190506T0100Z/
Hutchinson TX-Hansford TX-Roberts TX-Ochiltree TX-
709 PM CDT Sun May 5 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
HUTCHINSON...SOUTHERN HANSFORD...WESTERN ROBERTS AND SOUTHWESTERN
OCHILTREE COUNTIES...
    
At 707 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles east of Pringle, or 15 miles south of Spearman, 
moving south at 30 mph. Another severe thunderstorm capable of 
producing a tornado was located near Spearman, moving southeast at 
30 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Spearman and Morse. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3610 10157 3628 10123 3601 10072 3571 10091
      3572 10126
TIME...MOT...LOC 0007Z 338DEG 25KT 3599 10128 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

LG
908 
WWUS54 KAMA 060014
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
714 PM CDT Sun May 5 2019

TXC195-233-357-393-060100-
/O.CON.KAMA.TO.W.0017.000000T0000Z-190506T0100Z/
Hutchinson TX-Hansford TX-Roberts TX-Ochiltree TX-
714 PM CDT Sun May 5 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
HUTCHINSON...SOUTHERN HANSFORD...WESTERN ROBERTS AND SOUTHWESTERN
OCHILTREE COUNTIES...
    
At 714 PM CDT, a severe thunderstorm capable of producing a tornado
was located 12 miles east of Pringle, or 15 miles south of Spearman,
moving southeast at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Spearman and Morse. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3610 10157 3628 10123 3601 10072 3571 10091
      3572 10126
TIME...MOT...LOC 0014Z 299DEG 23KT 3598 10123 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

LG
350 
WWUS54 KAMA 060021
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
721 PM CDT Sun May 5 2019

TXC195-233-357-393-060100-
/O.CON.KAMA.TO.W.0017.000000T0000Z-190506T0100Z/
Hutchinson TX-Hansford TX-Roberts TX-Ochiltree TX-
721 PM CDT Sun May 5 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
HUTCHINSON...SOUTHERN HANSFORD...WESTERN ROBERTS AND SOUTHWESTERN
OCHILTREE COUNTIES...
    
At 721 PM CDT, a severe thunderstorm capable of producing a tornado
was located 14 miles east of Pringle, or 16 miles south of Spearman,
moving southeast at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Spearman and Morse. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3610 10157 3628 10123 3601 10072 3571 10091
      3572 10126
TIME...MOT...LOC 0021Z 300DEG 22KT 3596 10119 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

LG
988 
WWUS54 KAMA 060029
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
729 PM CDT Sun May 5 2019

TXC195-233-357-393-060100-
/O.CON.KAMA.TO.W.0017.000000T0000Z-190506T0100Z/
Hutchinson TX-Hansford TX-Roberts TX-Ochiltree TX-
729 PM CDT Sun May 5 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
HUTCHINSON...SOUTHERN HANSFORD...WESTERN ROBERTS AND SOUTHWESTERN
OCHILTREE COUNTIES...
    
At 729 PM CDT, a severe thunderstorm capable of producing a tornado
was located 16 miles east of Pringle, or 18 miles south of Spearman,
moving southeast at 20 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Spearman and Morse. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3610 10157 3628 10123 3601 10072 3571 10091
      3572 10126
TIME...MOT...LOC 0029Z 323DEG 19KT 3593 10117 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

LG
050 
WWUS54 KAMA 060036
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
736 PM CDT Sun May 5 2019

TXC195-233-357-393-060100-
/O.CON.KAMA.TO.W.0017.000000T0000Z-190506T0100Z/
Hutchinson TX-Hansford TX-Roberts TX-Ochiltree TX-
736 PM CDT Sun May 5 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
HUTCHINSON...SOUTHEASTERN HANSFORD...WESTERN ROBERTS AND SOUTHWESTERN
OCHILTREE COUNTIES...
    
At 736 PM CDT, a severe thunderstorm capable of producing a tornado
was located 16 miles east of Pringle, or 19 miles south of Spearman,
moving southeast at 20 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
eastern Hutchinson, southeastern Hansford, western Roberts and
southwestern Ochiltree Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3595 10141 3614 10101 3601 10072 3571 10091
      3572 10126
TIME...MOT...LOC 0036Z 316DEG 18KT 3592 10117 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

LG
785 
WWUS54 KAMA 060044
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
744 PM CDT Sun May 5 2019

TXC195-060054-
/O.CAN.KAMA.TO.W.0017.000000T0000Z-190506T0100Z/
Hansford TX-
744 PM CDT Sun May 5 2019

...THE TORNADO WARNING FOR SOUTHEASTERN HANSFORD COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3571 10091 3572 10126 3589 10135 3611 10100
      3601 10072
TIME...MOT...LOC 0044Z 313DEG 19KT 3589 10110 

$$

TXC233-357-393-060100-
/O.CON.KAMA.TO.W.0017.000000T0000Z-190506T0100Z/
Hutchinson TX-Roberts TX-Ochiltree TX-
744 PM CDT Sun May 5 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
HUTCHINSON...WESTERN ROBERTS AND SOUTHERN OCHILTREE COUNTIES...
    
At 744 PM CDT, a severe thunderstorm capable of producing a tornado
was located 19 miles east of Stinnett, or 21 miles south of Spearman,
moving southeast at 20 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
eastern Hutchinson, western Roberts and southern Ochiltree Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3571 10091 3572 10126 3589 10135 3611 10100
      3601 10072
TIME...MOT...LOC 0044Z 313DEG 19KT 3589 10110 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

LG
554 
WWUS54 KAMA 060056
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
756 PM CDT Sun May 5 2019

TXC233-357-393-060104-
/O.EXP.KAMA.TO.W.0017.000000T0000Z-190506T0100Z/
Hutchinson TX-Roberts TX-Ochiltree TX-
756 PM CDT Sun May 5 2019

...THE TORNADO WARNING FOR EASTERN HUTCHINSON...WESTERN ROBERTS AND
SOUTHERN OCHILTREE COUNTIES WILL EXPIRE AT 800 PM CDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However
small hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

Remember, a Severe Thunderstorm Warning still remains in effect for 
the northeast Texas Panhandle until 930 pm.

LAT...LON 3571 10091 3572 10126 3589 10135 3611 10100
      3601 10072
TIME...MOT...LOC 0054Z 325DEG 25KT 3583 10105 

$$

LG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 5, 6:18 PM CDT, 42 minutes earlier.

Area forecast discussion, May 5, 6:18 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
618 PM CDT Sun May 5 2019

.AVIATION...
00Z TAF Cycle

VFR conditions are expected at all three TAF sites as showers and
thunderstorms move east of the TAF sites. MVFR ceilings possible
in and near showers and thunderstorms at the Guymon TAF site
between 20Z Monday and 00Z Tuesday. Southeast to south and
southwest winds 10 to 20 knots with some gusts diminishing to 5 to
15 knots after 02Z to 06Z Monday.

Schneider

&&

.PREV DISCUSSION... /Issued 355 PM CDT Sun May 5 2019/

SHORT TERM...This Afternoon and Tonight...
Showers and thunderstorms are expected to continue to develop across
the northwest CWA late this afternoon into this evening. Some
isolated showers and thunderstorms will be possible across the
southern Texas Panhandle near the Caprock. Local convergence along
the Caprock may be enough to initialize thunderstorms. If
thunderstorms develop in this area they could become severe with
large hail and damaging winds the main threats. If storms can last
toward sunset in the southeast Texas Panhandle, then a tornado
threat will increase as a low level jet enhances the shear in the
lowest layers and also increases the low level moisture which will
help to lower the LCL's. Severe thunderstorms will also be
possible with the activity that moves across the northern CWA with
large hail and damaging winds the main threats. Showers and
thunderstorms should be moving out of the area or dissipating
toward midnight. Low clouds are then expected to move back across
much of the area overnight.

15

LONG TERM...Monday through Saturday...
Monday sees a transition to southwest flow aloft as the upper closed
low moves onshore into southern California. A series of
shortwaves will eject out from the main low and bring chances for
thunderstorms Monday through Wednesday to the Panhandles. Monday
and Tuesday look to have the possibility of large hail and
damaging winds from looking at forecast soundings. CAPE could be
2000 to 2500 J/kg on each day. DCAPE around 1000 J/kg could bring
winds of 70-80mph. Low level shear on Monday is pretty low, but is
over 100 m^2/s^2 on Tuesday. Thus the tornado threat may be more
substantial on Tuesday. By Wednesday night, some precip may happen
for the north or western Panhandles, but coverage will be limited
thanks to being mostly dry slotted as the low opens up to a wave
and passes through. Instability will be very low to non-existent
so just rain chances for now. The next system is a bit fuzzy
between long range models for the end of the week. It is set to
start sending out shortwaves ahead of itself, which will bring
more chances for rain Thursday into Friday with instability
returning on Friday night through Saturday.

Beat

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

11/99
Hazardous weather outlook, May 5, 3:10 PM CDT, 3 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
310 PM CDT Sun May 5 2019

OKZ001>003-TXZ001>020-317-060900-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
310 PM CDT Sun May 5 2019

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Isolated to scattered thunderstorms are expected to develop today
and tonight across most of the Oklahoma and Texas Panhandles.
Some storms will have the potential to become strong to severe,
with large hail and damaging winds the primary hazards. An
isolated tornado could be possible, especially in the southeast
Texas Panhandle.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will be possible across much of the Oklahoma and
Texas Panhandles Monday afternoon through Wednesday, and then
again Friday night and Saturday. Some storms that develop Monday
afternoon through Wednesday will have the potential to become
strong to severe, with large hail and damaging winds the primary
hazards. In addition, isolated tornadoes may be possible on
Tuesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter groups and emergency management officials across the
Oklahoma and Texas Panhandles should remain alert this afternoon
and evening and again on Monday and Tuesday afternoon through
evening.

Beat

In the hours before

Local storm report, May 5, 5:50 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
550 PM CDT SUN MAY 05 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             11 N HEREFORD           34.98N 102.40W
05/05/2019  M1.75 INCH       DEAF SMITH         TX   PUBLIC

&&

EVENT NUMBER AMA1900564

BIEDA
Special weather statement, May 5, 5:58 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Amarillo TX
558 PM CDT Sun May 5 2019

TXZ002-003-052330-
Sherman TX-Hansford TX-
558 PM CDT Sun May 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SHERMAN AND SOUTHWESTERN
HANSFORD COUNTIES UNTIL 630 PM CDT...

At 557 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Stratford, moving east at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Morse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3640 10142 3605 10142 3605 10145 3613 10204
      3641 10193
TIME...MOT...LOC 2257Z 281DEG 12KT 3626 10185

LG
Local storm report, May 5, 6:15 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
615 PM CDT SUN MAY 05 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             3 WSW UMBARGER          34.94N 102.15W
05/05/2019  E1.00 INCH       RANDALL            TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1900565

BIEDA
Special weather statement, May 5, 6:17 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Amarillo TX
617 PM CDT Sun May 5 2019

TXZ002-003-052345-
Sherman TX-Hansford TX-
617 PM CDT Sun May 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERMAN AND WESTERN
HANSFORD COUNTIES UNTIL 645 PM CDT...

At 617 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Stratford, moving east at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Sherman and western Hansford Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3605 10160 3605 10162 3616 10209 3638 10196
      3644 10152
TIME...MOT...LOC 2317Z 281DEG 13KT 3629 10190

LG
Local storm report, May 5, 6:30 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
630 PM CDT SUN MAY 05 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             6 E WAYSIDE             34.80N 101.44W
05/05/2019  E0.75 INCH       ARMSTRONG          TX   PUBLIC

            REPORT RECEIVED VIA MPING.

&&

EVENT NUMBER AMA1900566

BIEDA
Local storm report, May 5, 6:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
654 PM CDT SUN MAY 05 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             GOODNIGHT               35.04N 101.19W
05/05/2019  M1.75 INCH       ARMSTRONG          TX   PUBLIC

&&

EVENT NUMBER AMA1900567

BIEDA

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:02 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley, Randall29 min
May 5, 7:54 PM CDTSevere Thunderstorm WarningAMAGray, Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree and 2 more96 min
May 5, 9:03 PM CDTTornado WarningAMAGray, Hemphill, Roberts, Wheeler18 min
May 5, 9:25 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Wheeler33 min
May 6, 5:17 AM CDTDense Fog AdvisoryAMACollingsworth, Dallam, Donley, Gray, Hartley, Moore and 2 more5 hr
May 6, 5:41 PM CDTSpecial Weather StatementAMARandall64 min
May 6, 5:49 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall56 min
May 6, 5:58 PM CDTSpecial Weather StatementAMAHutchinson62 min
May 6, 6:03 PM CDTSpecial Weather StatementAMAMoore57 min
May 6, 6:09 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Moore, Oldham, Potter, Randall51 min
May 6, 6:26 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter64 min
May 6, 6:49 PM CDTSpecial Weather StatementAMAPotter26 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.